# SDR ASAA2017050620659

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,260 hours, 10,977 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL VNAV FUNCTIONS FAILED EN ROUTE. TIME ESTIMATES, FUEL ESTIMATES, EN ROUTE WIND, AND DESCENT PLANNING ALL DISAPPEARED. THE COST INDEX ENTRY DISPLAYED EMPTY BOXES. ATTEMPTS TO REENTER THE CI GAVE REPEATED MESSAGES OF VNAV INVALID,  PERF OR INVALID MOD PLAN. A POSSIBLE CORRELATION IS THAT THIS ALL HAPPENED AFTER REQUESTING UPDATED EN ROUTE WINDS.  ACFT GROUNDED. FMC IN FLIGHT FAULTS SHOW FMC L, ETHERNER-2, WRAP, I, FAULT. CURRENTLY THERE ARE NO FAULTS. OPS CHECK BOTH FMC GOOD IAW AMM 34-61-00.
